Show simple item record

dc.contributor.authorMisawa, Masashi
dc.date.accessioned2019-03-25T20:09:50Z
dc.date.available2019-03-25T20:09:50Z
dc.date.issued1998-12-21
dc.date.submitted1998-08-29
dc.identifier.citationMisawa, M. (1998). Existence and regularity results for the gradient flow for p-harmonic maps. "Electronic Journal of Differential Equations," Vol. 1998, No. 36, pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7941
dc.description.abstractWe establish existence and regularity for a solution of the evolution problem associated to p-harmonic maps if the target manifold has a nonpositive sectional curvature.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Harmonic mapen_US
dc.subjectGradient flowen_US
dc.subjectDegenerate parabolic systemen_US
dc.titleExistence and Regularity Results for the Gradient Flow for p-Harmonic Mapsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record